# SDR DALA2022102506935

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 131,240 hours, 19,545 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:SLI. CORRECTIVE ACTION: REMOVED & REPLACED 1L SLIDE ARMED SWITCH PER B767 AMM 52-71. (2463571)
